RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 160, Number 4, Pages 762–764 (Mi dan30687)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Consolidation of states in a Markov chain and stationary variation of the spectrum

V. K. Zakharov, O. V. Sarmanov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (407 kB)

Bibliographic databases:
Presented: . . 
Received: 21.07.1964

Citation: V. K. Zakharov, O. V. Sarmanov, “Consolidation of states in a Markov chain and stationary variation of the spectrum”, Dokl. Akad. Nauk SSSR, 160:4 (1965), 762–764

Citation in format AMSBIB
\Bibitem{ZakSar65}
\by V.~K.~Zakharov, O.~V.~Sarmanov
\paper Consolidation of states in a Markov chain and stationary variation of the spectrum
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 160
\issue 4
\pages 762--764
\mathnet{http://mi.mathnet.ru/dan30687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0175182}
\zmath{https://zbmath.org/?q=an:0131.16601}


Linking options:
  • http://mi.mathnet.ru/eng/dan30687
  • http://mi.mathnet.ru/eng/dan/v160/i4/p762

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Rozhkov, “The summation of Markov sequences on a finite abelian group”, Discrete Math. Appl., 20:5-6 (2010), 685–706  mathnet  crossref  crossref  mathscinet  elib
  • Number of views:
    This page:35
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019